# SDR SWAA2017022712088

- Difficulty date: February 10, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 33,436 hours, 16,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR  SLIDE GIRT BAR LOOSE.   SECURED THE GIRT BAR IAW AMM.
